English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Analogues of cyclic insertion-type identities for multiple zeta star values

MPS-Authors
/persons/resource/persons248008

Charlton,  Steven
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Supplementary Material (public)
There is no public supplementary material available
Citation

Charlton, S. (2020). Analogues of cyclic insertion-type identities for multiple zeta star values. Kyushu Journal of Mathematics, 74(2), 337-352. doi:10.2206/kyushujm.74.337.


Cite as: http://hdl.handle.net/21.11116/0000-0008-827D-9
Abstract
We prove an identity for multiple zeta star values, which generalises some identities due to Imatomi, Tanaka, Tasaka and Wakabayashi. This identity gives an analogue of cyclic insertion type identities, for multiple zeta star values, and connects the block decomposition with Zhao's generalised 2-1 formula.